×

Oscillation criteria for second-order nonlinear differential equations with impulses. (English) Zbl 0948.34044

Summary: The authors investigate the oscillatory behavior of a kind of extensively studied second-order nonlinear delay differential equations with impulses. Some interesting results are obtained, which illustrate that impulses play a very important role in giving rise to oscillations of equations.

MSC:

34K11 Oscillation theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Zhao, A.; Yan, J., Existence of positive solutions for delay differential equations with impulses, J. math. anal. appl., 210, 667-678, (1997) · Zbl 0878.34060
[2] Gopalsamy, K.; Zhang, B.G., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[3] Chen, M.-P.; Yu, J.S.; Shen, J.H., The persistence of nonoscillatory solutions of delay differential equations under impulsive perturbations, Computers math. applic., 27, 8, 1-6, (1994) · Zbl 0806.34060
[4] Jiang, Y.; Jurang, Y., Positive solutions and asymptotic behavior of delay differential equations with nonlinear impulses, J. math. anal. appl., 207, 388-396, (1997) · Zbl 0877.34054
[5] Domoshnitsky, A.; Drakhlin, M., Nonoscillation of first order impulsive differential equations with delay, J. math. anal. appl., 206, 254-269, (1997) · Zbl 0870.34010
[6] Zhang, Y.; Zhao, A.; Yan, J., Oscillation criteria for impulsive delay differential equations, J. math. anal. appl., 205, 461-470, (1997) · Zbl 0870.34071
[7] Chen, Y.-S.; Feng, W.-Z., Oscillation of second order nonlinear ODE with impulses, J. math. anal. appl., 210, 150-169, (1997)
[8] Györi, I.; Ladas, G., Oscillation theory of delay differential equations with applications, (1991), Clarendon Press Oxford · Zbl 0780.34048
[9] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[10] Agarwal, R.P.; Shieh, S.-L.; Yeh, C.-C., Oscillation criteria for second-order retarded differential equations, Mathl. comput. modelling, 26, 4, 1-11, (1997) · Zbl 0902.34061
[11] Nasr, A.H., Necessary and sufficient conditions for the oscillation of forced nonlinear second order differential equations with delayed arguments, J. math. anal. appl., 212, 51-59, (1997) · Zbl 0884.34075
[12] Li, H.-J.; Yeh, C.-C., Oscillation of nonlinear functional differential equations of the second order, Appl. math. lett., 11, 1, 71-77, (1998) · Zbl 1078.34527
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.